Algebraic independence of reciprocal sums of binary recurrences II

Kumiko Nishioka

研究成果: Article

6 引用 (Scopus)

抄録

Algebraic independence of the numbers ∑h ≥0 bh/Rdh+1 for various d and l, where {bh}h ≥ 0 is a periodic sequence of algebraic numbers and {Rn}n ≥ 0 is a sequence of integers satisfying a binary linear recurrence relation, is studied by Mahler's method.

元の言語English
ページ(範囲)123-141
ページ数19
ジャーナルMonatshefte fur Mathematik
136
発行部数2
DOI
出版物ステータスPublished - 2002 6

Fingerprint

Linear Recurrence Relation
Algebraic Independence
Periodic Sequence
Algebraic number
Recurrence
Binary
Integer

ASJC Scopus subject areas

  • Mathematics(all)

これを引用

Algebraic independence of reciprocal sums of binary recurrences II. / Nishioka, Kumiko.

:: Monatshefte fur Mathematik, 巻 136, 番号 2, 06.2002, p. 123-141.

研究成果: Article

Nishioka, Kumiko. / Algebraic independence of reciprocal sums of binary recurrences II. :: Monatshefte fur Mathematik. 2002 ; 巻 136, 番号 2. pp. 123-141.
@article{891eedab237f47088387b0c9013faef8,
title = "Algebraic independence of reciprocal sums of binary recurrences II",
abstract = "Algebraic independence of the numbers ∑h ≥0 bh/Rdh+1 for various d and l, where {bh}h ≥ 0 is a periodic sequence of algebraic numbers and {Rn}n ≥ 0 is a sequence of integers satisfying a binary linear recurrence relation, is studied by Mahler's method.",
keywords = "Algebraic independence, Binary recurrences, Mahler's method",
author = "Kumiko Nishioka",
year = "2002",
month = "6",
doi = "10.1007/s006050200038",
language = "English",
volume = "136",
pages = "123--141",
journal = "Monatshefte fur Mathematik",
issn = "0026-9255",
publisher = "Springer Wien",
number = "2",

}

TY - JOUR

T1 - Algebraic independence of reciprocal sums of binary recurrences II

AU - Nishioka, Kumiko

PY - 2002/6

Y1 - 2002/6

N2 - Algebraic independence of the numbers ∑h ≥0 bh/Rdh+1 for various d and l, where {bh}h ≥ 0 is a periodic sequence of algebraic numbers and {Rn}n ≥ 0 is a sequence of integers satisfying a binary linear recurrence relation, is studied by Mahler's method.

AB - Algebraic independence of the numbers ∑h ≥0 bh/Rdh+1 for various d and l, where {bh}h ≥ 0 is a periodic sequence of algebraic numbers and {Rn}n ≥ 0 is a sequence of integers satisfying a binary linear recurrence relation, is studied by Mahler's method.

KW - Algebraic independence

KW - Binary recurrences

KW - Mahler's method

UR - http://www.scopus.com/inward/record.url?scp=0036614430&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036614430&partnerID=8YFLogxK

U2 - 10.1007/s006050200038

DO - 10.1007/s006050200038

M3 - Article

AN - SCOPUS:0036614430

VL - 136

SP - 123

EP - 141

JO - Monatshefte fur Mathematik

JF - Monatshefte fur Mathematik

SN - 0026-9255

IS - 2

ER -